# SDR SIMA20220730002

- Difficulty date: July 30, 2022
- Submitted: July 31, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145790
- Aircraft time: 43,468 hours, 38,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: NSN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN FRONT OF PAX SEAT 3BC INOP-C/A-RAR EMERGENCY EXIT SIGN IAW EMB 145 AMM 33-50-14. OPS CHECK GOOD.
